# SDR SI3R99013

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Saab SF340A
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 7757652
- Condition: Broken
- Location: Gearbox
- Part time: 6,798 hours
- Component: 5074T51G10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF GEARBOX, SLIDER BLOCK BEARING AND RIGHT IDLER FORWARD TAB WASHER WERE FOUND BROKEN.  REF:  HSS SO NR 251975 SO CUSTOM:  MESBA A/L.
